Pain and Fever Series
Product Information
Fortolin Extra
An Extra Strength Pain-Relieving Formula that contains the active ingredient paracetamol. It effectively reduces fever and relieves different kinds of pain such as headache, muscle ache, menstrual pain, toothache, and sore throat. Contains no aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Headache
  • Muscular aches
  • Menstrual pain
  • Toothache
  • Sore throat
  • Fever
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
Take each dose with plenty of water
Children 12 to under 16 years:
  • Take 1 tablet every 4 to 6 hours
  • Do not exceed 4 tablets in 24 hours
Adults and children 16 years or above:
  • Take 2 tablets every 4 to 6 hours
  • Do not exceed 8 tablets in 24 hours
-
Active ingredients
  • Paracetamol (Acetaminophen) 500 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Caffeine 65 mg
    Acts as an analgesic adjuvant to produce a condition of wakefulness and increase mental activity
-
Caution
  • It is dangerous to exceed the stated dose
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. FORTOLIN EXTRA TABLET is safe and reliable if the stated 'Dosage & Administration' is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store in a dry place below 25°C, away from direct sunlight
  • Do not use if foil packaging is damaged
-
Fortolin
Contains the active ingredient paracetamol. Effectively reduces fever and relieves different kinds of pain such as headache, muscle ache, toothache, and sore throat. Does not contain aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Fever
  • Headache
  • Sore throat
  • Muscular aches
  • Toothache
 
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
Suitable for adults & children 7 years and older
Take each dose with plenty of water
Children 7 to 12 years:
  • Half to 1 tablet every 4 to 6 hours
  • Do not take more than 4 tablets in 24 hours
Adults & children over 12 years:
  • 1 to 2 tablets every 4 to 6 hours
  • Do not take more than 8 tablets in 24 hours
-
Active ingredients
  • Paracetamol (paracetamol) 500 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
-
Caution
  • It is dangerous to exceed the stated dose
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. FORTOLIN TABLET is safe and reliable if the stated 'Dosage & Administration' is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store in a dry place below 25°C, away from direct sunlight
  • Do not use if foil packaging is damaged
-
Fortolin NITE
A Sleep Aid, Pain-Relieving and Anti-Allergy Formula that contains the active ingredient paracetamol. Effectively reduces fever and relieves different kinds of pain such as headache, muscle ache, toothache, and sore throat. Also relieves allergic symptoms and aids sleeping which make it best taken at night or before bed. Does not contain aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Headache
  • Muscular aches
  • Toothache
  • Sore throat
  • Fever
  • Allergic symptoms
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
Take each dose with plenty of water.
Adults & children 12 years and older:
  • 1 tablet at bedtime
  • Do not take more than 1 tablet in 24 hours
-
Active ingredients
  • Paracetamol (Acetaminophen) 500 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Pheniramine Maleate 25 mg
    Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy skin
-
Caution
  • This may cause drowsiness. If affected, do not drive or operate machinery
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. FORTOLIN NITE TABLET is safe and reliable if the stated 'Dosage & Administration’ is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
    • You have glaucoma or difficulty in urination due to prostatic enlargement
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store in a dry place below 25°C, away from direct sunlight
  • Do not use if foil packaging is damaged
-
Children's Fortolin
Fruit-flavoured chewable tablets formulated for children aged from 2 to 12 years. Contains the active ingredient paracetamol that can effectively reduce fever and relieves different kinds of pain such as headache, muscle ache, toothache, and sore throat. Contains no sugars and will not cause tooth decay. Contains no aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Fever
  • Pain
  • Headache
  • Sore throat
  • Toothache
 
-
+ Form
Form
Form: Chewable tablets
-
Dosage and Administration
Suitable for children 2 to 12 years
Chew tablets thoroughly before swallowing
Take each dose with plenty of water
Children 2 to 4 years:
  • Chew 1.5 tablets every 4 to 6 hours
  • Do not take more than 6 tablets in 24 hours
Children 4 to 8 years:
  • Chew 2 tablets every 4 to 6 hours
  • Do not take more than 8 tablets in 24 hours
Children 8 to 10 years:
  • Chew 3 tablets every 4 to 6 hours
  • Do not take more than 12 tablets in 24 hours
Children 10 to 12 years:
  • Chew 4 tablets every 4 to 6 hours.
  • Do not take more than 16 tablets in 24 hours
-
Active Ingredients
  • Paracetamol 120 mg
    Produce antipyretic and analgesic effects to relieve pain and reduce fever
-
Caution
  • It is dangerous to exceed the stated dose
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. CHILDREN’S FORTOLIN CHEWABLE TABLET is safe and reliable if the stated 'Dosage & Administration' is followed
  • Consult your doctor before use if:
 

    • The child is under the care of a doctor
    • The child is receiving prescribed medications
    • The child has kidney or liver disease
  • Do not take this medicine if the child is hypersensitive to any active ingredient of this medicine
  • Phenylketonurics: Contains phenylalanine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store in a dry place below 25°C, away from direct sunlight
  • Do not use if foil packaging is damaged
-

fortunepharm hk mo cough hot remedy max 5